zbMATH — the first resource for mathematics

Homogeneisation des équations de la diffusion stationnaire dans les domaines cylindriques aplatis. (French) Zbl 0483.35003

35A35 Theoretical approximation in context of PDEs
35J65 Nonlinear boundary value problems for linear elliptic equations
35R99 Miscellaneous topics in partial differential equations
Full Text: DOI EuDML
[1] A. BENSOUSSAN, J. L. LIONS, G. PAPANICOLAOU, Asymptotic Analysis for Periodic Structures. North Holland, Amsterdam, 1978. Zbl0404.35001 MR503330 · Zbl 0404.35001
[2] D. CAILLERIE, The effect of a thin inclusion of high rigidity in an elastic body. Mathematical Method in the Applied Sciences, n^\circ 2 (1980), pages 251-270. Zbl0446.73014 MR581205 · Zbl 0446.73014 · doi:10.1002/mma.1670020302
[3] D. CAILLERIE, Equations aux dérivées partielles à coefficients périodiques dans des domaines cylindriques aplatis. C.R.A.S., Paris, t. 290 (janvier 1980). Série A, pages 143-146. Zbl0428.35040 MR563961 · Zbl 0428.35040
[4] P. G. CIARLET et P. DESTUYNDER, A justification of two-dimensional linear plate model. Journal de Mécanique, vol. 18, n^\circ 2 (1979), pages 315-344. Zbl0415.73072 MR533827 · Zbl 0415.73072
[5] G. DUVAUT, Analyse fonctionnelle en mécanique des milieux continus. Theoretical and Applied Mech., W. T. Koiter, ed. North Holland (1976), pages 119-132. Zbl0373.73002 · Zbl 0373.73002
[6] H. PHAM et E. SANCHEZ-PALENCIA, Phénomènes de transmission à travers des couches minces de conductivité élevée. Journal of Math. Anal, and Appl. (1974), vol. 47, n^\circ 2, pages 284-309. Zbl0286.35007 MR400916 · Zbl 0286.35007 · doi:10.1016/0022-247X(74)90023-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.